# SDR DLL14980609

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 672320101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PWR SUPPLY STAYS ON AFTER TURNING LIGHTS OFF.  REPLACED BATTERY PACK.
